# SDR VNAA202509260009

- Difficulty date: August 1, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: CC670387461
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAL REST WAS FOUND.   SEALS REST WERE CLEANED PER CRJ-700 SRM 51-26-00-001-001-A01 AND FWD CORNER SEAL RETAINER BAGG DR NO CORROSION WAS FOUND ALSO  RETAINER SEAL MID SECTION AND RETAINER SEAL AFT CORNER WERE REPLACED PER CRJ- 700 SRM 51-42-06-001-001-A01
